# SDR CA970811003

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-200
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #3 Position
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT #3 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, ACCOMPANIED WITH A DROP IN OIL PRESSURE INDICATION. THE FLIGHT CONTINUED WITH THE OIL PRESSURE LIGHT BEING EXTINGUISHED BY MANIPULATION OF THE #3 ENGINE THRUST LEVER. POST FLIGHT INSPECTION FOUND THE #3 ENGINE MAIN OIL FILTER WITH METAL CONTAMINATION. THE ENGINE WAS REMOVED FROM THE AIRCRAFT.
